# SDR FOTR2019813826

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS BENT AT FLOOR SUPPORT RBL 4 IN AFT CARGO. REMOVED INTERCOSTAL AT STA 950F-970, RBL 4, IAW SRM 51-30-2. FABRICATED FROM 7075-T6 .040" PO 9009608 IAW SRM 53-10-2 TREATED AND PRIMED PART IAW SRM 51-10-2 INSTALLED INTERCOSTAL IAW SRM 51-30-2.
